Article citationsMore>>

H. N. Agiza and E. M. Elabbssy, “Chaotic Dynamics of a Discrete Prey-Predator Model with Holling Type II,” Nonlinear Analysis: Real World Applications, Vol. 10, No. 1, 2009, pp. 116-129. doi:10.1016/j.nonrwa.2007.08.029

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.